# SDR R61A201712220999

- Difficulty date: December 22, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 17085316403
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE AFT CARGO DOOR PROTECTIVE NUT PLATE.  REMOVED AND REPLACED THE NUT PLATE IAW SRM 51-41-02,  & 51-75-16.
